# SDR HALA2015111705036

- Difficulty date: August 18, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 4,980 hours, 816 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, A DENT WAS FOUND ON THE AFT CARGO DOOR INNER SKIN BETWEEN FRAMES FR 62 & FR 62A AND BETWEEN BEAMS 4 & 5.  THE DENT IS 1" X 1" X .122" DEEP.  THE SKIN IS 2024-T351 .047" THICK.  REMOVED DAMAGE AREA AND INSTALLED REPAIR FILLER AND DOUBLER IAW ER/A 538674-14, LP 9333391.
